# SDR SWI2024050800390

- Difficulty date: March 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT L/H WINDSHIELD SIDE POST SUPPORT ANGLE BELOW WL110 (MARKED)   (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED NEW SUPPORT ANGLE P/N 601R34032-21 REF CRJ200 SRM 51-42-06 AND DWG# 601R34032 REV-P. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARDS FOR DETAILS
